# SDR EIAA2011162

- Difficulty date: August 19, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE HFEC INSP FOUND STRAP CRACKED AT UPPER DECK FLOORBEAM BS 340 LT COMMON TO CRES STRAPS INSTALLED ON UPPER CHORD VERTICAL FLANGE AREA.  DAMAGED STRAP REMOVED.  NEW STRAP FABRICATED FOR DRAWING 65B10927 AND INSTALLED FER B747 SRM 51-30-02.
